# SDR CA120702001

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL190, THE ENGINE POWER INCREASED UNCOMMANDED FOR 3 SECONDS AND THEN RETURNED TO NORMAL.  THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL UNTIL SHORT FINAL WHEN THE POWER LEVER WAS REDUCED TO FLIGHT IDLE, THE TORQUE WAS STILL READING 12 PSI INSTEAD OF THE NORMAL 6.  AFTER LANDING AND SELECTING GROUND IDLE THE TORQUE WAS STILL AT 6 WHEN 2-3 SHOULD BE NORMAL.  THE ENGINE WAS SHUTDOWN AND NO ATTEMPT TO RESTART WAS MADE.  TROUBLESHOOTING LEAD TO THE REPLACEMENT OF THE FUEL CONTROL UNIT, WHICH WILL BE FORWARDED FOR INVESTIGATION.
